# SDR MEX2003386

- Difficulty date: August 23, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

FLT 494 - MID-MEX - AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF AFTER RIGHT ENGINE STARTED, IT SHUT DOWN.  RIGHT ENGINE AND EICAS MESSAGES WERE CHECKED IAW 72-00-00 AND RIGHT ENGINE WAS RESTARTED, ALL CORRECT.  DURING OVERNIGHT SERVICE, RIGHT ENGINE WAS STARTED AT DIFFERENT POWER SETTINGS IAW MM 71-00-01, ALL TESTS CORRECT.  (M)
